Alert archive / Louisiana / Special Weather Statements in 2016
Special Weather Statement, NWS New Orleans, LA
NWS New Orleans, LA issued this special weather statement at Jun 4, 2016, 5:21 PM CDT for Terrebonne Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2016, 5:21 PM CDT (22:21 UTC)
- Expired
- Jun 4, 2016, 6:00 PM CDT
- In force
- 39 min
- Issued by
- NWS New Orleans, LA
County Terrebonne Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1691 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.6
The text
As transmitted.
453
WWUS84 KLIX 042221
SPSLIX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
521 PM CDT SAT JUN 4 2016
LAZ056-065-066-042300-
ASSUMPTION-UPPER TERREBONNE-LOWER TERREBONNE-
521 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ASSUMPTION AND
CENTRAL TERREBONNE PARISHES...
AT 521 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
AMELIA...OR 21 MILES SOUTHWEST OF HOUMA...MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORGAN CITY...GRAY AND SCHRIEVER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2936 9113 2962 9111 2963 9108 2964 9110
2974 9110 2975 9109 2973 9099 2971 9100
2972 9090 2970 9079 2933 9093
TIME...MOT...LOC 2221Z 191DEG 26KT 2942 9102
$$
11What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Jun 4, 3:51 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 4, 3:51 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
351 PM CDT SAT JUN 4 2016
.DISCUSSION...
Not much change to the forecast with this package. Did go ahead
and bump pops again for tonight based on radar trends and
likelihood that this afternoon's activity will bleed over into
the next forecast period.
Rainfall rates continue to be impressive with the stronger storms.
Have received reports of measured event totals upward of 7 inches
already in a few spots. Many areas have received over 2 inches
inches according to radar estimates. So far only nuisance type
street flooding has been reported in a few places, but with the
ground now fairly saturated it won't take as much rain to cause
problems. With potential for additional heavy storms overnight,
will leave Flash Flood Watch up through tonight. Looks like
tomorrow's coverage won't be quite as high, so will opt not to
extend it at this time.
Uncertainty in convective coverage for Sunday stems from the fact
that the local area will be between systems - an approaching cold
front to the north and a developing tropical low over the Gulf of
Mexico. We'll still have a pretty moist air mass in place and
diurnal heating should be enough to kick off at least scattered
showers and thunderstorms.
By Monday, northern stream trough should force the weak front
into the local area. However, with much of the moisture being
pulled southward into the the tropical low, expect only isolated
to scattered showers and thunderstorms along/ahead of the front.
Front should be into the northern Gulf by Tuesday with drier air
filtering into the local area. Dewpoints currently forecast to
drop into the 60s for much of the area. The drier air will allow
morning lows to drop back to near or slightly below normal.
Afternoon highs will be slightly above normal - generally topping
out in the lower 90s through the end of the work week.
&&
.AVIATION...
Main concern is from scattered TSRA and trying to time threats in
the TAFS. Highest TSRA threat should be through 7 pm / 00z Sunday,
so have carried TEMPO at most airports through 6 or 7 pm. Widespread
RA/SHRA to the west of the stronger storm cells will likely result
in a period of light to moderate rain with embedded lightning
heading into the early evening, then another round of scattered
SHRA/TSRA is likely later tonight into Sunday morning. For now, only
carried VCTS for this later period, but that may need some
refinement with later issuances. Outside of rain areas, mainly VFR
to occasional MVFR will prevail.
&&
.MARINE...
Moderate onshore flow continues but winds should lighten and
become light and variable as a cold front sags into the region.
Biggest impact on the marine zones will be the evolution of a
surface low and possible tropical system in the southeastern Gulf
as early as Sunday night. As this system develops over the eastern
Gulf and eventually lifts to the northeast into Florida winds will
become offshore. Seas will pick up Monday in response to this
system but overall conditions should remain below any flag
criteria in our coastal waters.
&&
.DECISION SUPPORT...
DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Flash Flood Watch entire CWA through 12Z Sun.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 69 87 69 87 / 60 50 30 20
BTR 71 87 71 89 / 70 50 30 30
ASD 71 86 72 88 / 60 60 40 30
MSY 75 86 74 87 / 70 60 30 30
GPT 73 85 74 87 / 60 60 40 40
PQL 72 84 72 86 / 60 60 40 40
&&
.LIX Watches/Warnings/Advisories...
LA...Flash Flood Watch through Sunday morning for LAZ034>037-039-040-
046>050-056>072.
GM...None.
MS...Flash Flood Watch through Sunday morning for MSZ068>071-077-
080>082.
GM...None.
&&
Aviation...22/TD
Marine...CAB
Rest of Discussion...95/DMHazardous weather outlook, Jun 4, 5:12 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 512 PM CDT SAT JUN 4 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-051015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 512 PM CDT SAT JUN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH TONIGHT. A FEW OF THE THUNDERSTORMS COULD BE STRONG AND CAPABLE OF PRODUCING OCCASIONAL TO FREQUENT LIGHTNING...STRONG GUSTY WINDS AND HEAVY DOWNPOURS. THERE IS POTENTIAL FOR SOME FLOODING AND PONDING OF WATER IN LOCATIONS WHERE RAINFALL MAY PERSIST FOR SEVERAL HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWER AND THUNDERSTORM COVERAGE WILL REMAIN ELEVATED SUNDAY. SOME OF THE ACTIVITY DURING THIS TIME FRAME COULD BECOME STRONG AND PRODUCE SMALL HAIL...STRONG GUSTY WINDS AND HEAVY DOWNPOURS OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 95/DM
In the hours before
Special weather statement, Jun 4, 2:24 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
224 PM CDT SAT JUN 4 2016
LAZ034>036-046>048-042015-
WEST FELICIANA-IBERVILLE-EAST FELICIANA-POINTE COUPEE-WEST BATON
ROUGE-EAST BATON ROUGE-
224 PM CDT SAT JUN 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST BATON
ROUGE...WEST FELICIANA...POINTE COUPEE...IBERVILLE...EAST BATON
ROUGE AND EAST FELICIANA PARISHES...
AT 222 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PORT BARRE TO NEAR LOTTIE TO 9 MILES
WEST OF BAYOU SORREL. MOVEMENT WAS NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...ZACHARY...BAKER...PLAQUEMINE...PORT ALLEN...NEW ROADS...
JACKSON...ST. FRANCISVILLE...OAK HILLS PLACE...ADDIS...BRUSLY...LIVONIA...
MARINGOUIN...SLAUGHTER...FORDOCHE...ROSEDALE...GROSSE TETE...MORGANZA...
LOTTIE AND RAMAH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3104 9167 3103 9164 3097 9166 3100 9164
3100 9149 3091 9124 3042 9104 3010 9140
3011 9147 3023 9148 3026 9159 3036 9165
3039 9162 3044 9164 3050 9170 3050 9175
3051 9173 3057 9176 3071 9173 3085 9181
TIME...MOT...LOC 1922Z 218DEG 33KT 3059 9190 3049 9164 3013 9149
TDSpecial weather statement, Jun 4, 2:52 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
252 PM CDT SAT JUN 4 2016
LAZ069-042045-
LOWER PLAQUEMINES-
252 PM CDT SAT JUN 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PLAQUEMINES PARISH...
AT 244 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 18 MILES SOUTHWEST OF BURAS TO 31 MILES
SOUTHEAST OF VENICE. MOVEMENT WAS NORTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE... PORT
SULPHUR...BURAS...BOOTHVILLE...VENICE...EMPIRE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2908 8923 2900 8936 2925 8947 2930 8969
2947 8968 2930 8925 2935 8919 2929 8915
2924 8924 2923 8924 2929 8914 2918 8901
2907 8906 2914 8918 2906 8906 2911 8916
2908 8913 2899 8914
TIME...MOT...LOC 1944Z 196DEG 14KT 2911 8964 2900 8893
TDSpecial weather statement, Jun 4, 3:56 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
356 PM CDT SAT JUN 4 2016
MSZ082-042130-
JACKSON-
356 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN JACKSON COUNTY...
AT 355 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOSS POINT...
MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOSS POINT...ESCATAWPA...GAUTIER...WADE...BIG POINT...HICKORY HILLS...
HURLEY...HELENA AND VANCLEAVE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3032 8848 3032 8850 3035 8851 3034 8852
3035 8858 3037 8859 3037 8860 3036 8860
3037 8861 3035 8861 3036 8862 3036 8864
3037 8868 3070 8856 3064 8841 3042 8840
TIME...MOT...LOC 2055Z 205DEG 16KT 3040 8855
11Local storm report, Jun 4, 4:35 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
435 PM CDT SAT JUN 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 5 S LIVINGSTON 30.43N 90.75W
06/04/2016 LIVINGSTON LA LAW ENFORCEMENT
TREE DOWN NEAR INTERSECTION OF ROUTES 63 AND 42.
0346 PM LIGHTNING 6 ENE GONZALES 30.25N 90.83W
06/04/2016 ASCENSION LA 911 CALL CENTER
LIGHTNING STRUCK A SHED AND STARTED IT ON FIRE IN FRENCH
SETTLEMENT.
&&
TDSpecial weather statement, Jun 4, 4:54 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
454 PM CDT SAT JUN 4 2016
MSZ082-042230-
JACKSON-
454 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN JACKSON COUNTY...
AT 453 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOSS POINT...
MOVING NORTH AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOSS POINT...ESCATAWPA...HURLEY...HELENA...BIG POINT AND WADE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3039 8840 3038 8841 3037 8840 3035 8841
3036 8841 3036 8844 3039 8861 3074 8855
3074 8844 3073 8841 3038 8839
TIME...MOT...LOC 2153Z 195DEG 23KT 3045 8850
11Special weather statement, Jun 4, 5:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
521 PM CDT SAT JUN 4 2016
LAZ056-065-066-042300-
ASSUMPTION-UPPER TERREBONNE-LOWER TERREBONNE-
521 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ASSUMPTION AND
CENTRAL TERREBONNE PARISHES...
AT 521 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTH OF
AMELIA...OR 21 MILES SOUTHWEST OF HOUMA...MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORGAN CITY...GRAY AND SCHRIEVER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2936 9113 2962 9111 2963 9108 2964 9110
2974 9110 2975 9109 2973 9099 2971 9100
2972 9090 2970 9079 2933 9093
TIME...MOT...LOC 2221Z 191DEG 26KT 2942 9102
11The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:04 AM CDT | Areal Flood Advisory | LIX | Plaquemines | 3 hr |
| Jun 4, 9:10 AM CDT | Special Marine Warning | LIX | 65 min | |
| Jun 4, 9:21 AM CDT | Special Weather Statement | LIX | Plaquemines | 54 min |
| Jun 4, 9:58 AM CDT | Special Weather Statement | LIX | Assumption, Saint Charles | 32 min |
| Jun 4, 10:50 AM CDT | Special Weather Statement | LIX | Iberville | 55 min |
| Jun 4, 11:37 AM CDT | Areal Flood Advisory | LIX | Assumption, Iberville, West Baton Rouge | 3 hr |
| Jun 4, 11:53 AM CDT | Special Weather Statement | LIX | Iberville, Pointe Coupee | 37 min |
| Jun 4, 12:09 PM CDT | Flash Flood Warning | LIX | Assumption, Iberville, West Baton Rouge | 3 hr |
| Jun 4, 12:55 PM CDT | Special Weather Statement | LIX | Saint James | 50 min |
| Jun 4, 2:24 PM CDT | Special Weather Statement | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 51 min |
| Jun 4, 2:36 PM CDT | Special Marine Warning | LIX | 54 min | |
| Jun 4, 2:52 PM CDT | Special Weather Statement | LIX | Plaquemines | 53 min |
| Jun 4, 3:22 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston | 23 min |
| Jun 4, 3:28 PM CDT | Special Marine Warning | LIX | 47 min | |
| Jun 4, 3:32 PM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Lafourche, Livingston and 4 more | 3 hr |
| Jun 4, 3:45 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 45 min |
| Jun 4, 3:54 PM CDT | Special Marine Warning | LIX | 36 min | |
| Jun 4, 4:30 PM CDT | Special Marine Warning | LIX | 45 min | |
| Jun 4, 5:01 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 4, 5:16 PM CDT | Special Marine Warning | LIX | 29 min | |
| Jun 4, 5:27 PM CDT | Special Marine Warning | LIX | 48 min | |
| Jun 4, 5:37 PM CDT | Special Weather Statement | LIX | Washington | 38 min |
| Jun 4, 5:46 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 4, 5:56 PM CDT | Special Weather Statement | LIX | Assumption | 49 min |
| Jun 4, 6:14 PM CDT | Special Marine Warning | LIX | 46 min | |
| Jun 4, 6:31 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 4, 6:43 PM CDT | Special Weather Statement | LIX | Saint James | 47 min |
| Jun 4, 5:46 AM CDT | Flash Flood Warning | LIX | Jackson | 3 hr |
| Jun 4, 11:11 AM CDT | Areal Flood Advisory | LIX | Harrison | 3 hr |
| Jun 4, 3:56 PM CDT | Special Weather Statement | LIX | Jackson | 34 min |
| Jun 4, 4:54 PM CDT | Special Weather Statement | LIX | Jackson | 36 min |
Nearby
Special Weather Statements in Louisiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.